Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 70, NWS Louisville, KY

May 4, 2016Barren County, Metcalfe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 4, 2016, 3:38 PM CDT for Barren County, Metcalfe County, Kentucky. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2016, 3:38 PM CDT (20:38 UTC)
Expired
May 4, 2016, 4:15 PM CDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barren County, KY, Metcalfe County, KY

The radar

The Nashville radar (KOHX), 105 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 3:47 PM CDTHAIL 0.752 Nnw Glasgow, KYDIME SIZE HAIL.
May 4, 3:50 PM CDTHAIL 0.752 N Glasgow, KYPEA TO DIME SIZE HAIL FELL FOR 15 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WUUS53 KLMK 042038
SVRLMK
KYC009-169-042115-
/O.NEW.KLMK.SV.W.0070.160504T2038Z-160504T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM CDT WED MAY 4 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 415 PM CDT

* AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASGOW...
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GLASGOW...EDMONTON...CAVE CITY...KINO...NEW LIBERTY...CEDAR FLATS...
  WISDOM...HAYWOOD...GOODNIGHT AND NOBOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3703 8608 3715 8594 3715 8591 3697 8557
      3681 8583
TIME...MOT...LOC 2038Z 311DEG 23KT 3706 8595 

HAIL...1.00IN
WIND...<50MPH
 
$$

RJS
2 follow-up statements
255 
WWUS53 KLMK 042058
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM CDT WED MAY 4 2016

KYC009-169-042115-
/O.CON.KLMK.SV.W.0070.000000T0000Z-160504T2115Z/
METCALFE KY-BARREN KY-
358 PM CDT WED MAY 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN METCALFE AND EAST CENTRAL BARREN COUNTIES...

AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASGOW...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GLASGOW...EDMONTON...KINO...NEW LIBERTY...CEDAR FLATS...WISDOM...SLICK
ROCK...NOBOB...RANDOLPH AND LECTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3702 8595 3708 8581 3697 8557 3682 8582
TIME...MOT...LOC 2058Z 311DEG 23KT 3697 8583 

HAIL...1.00IN
WIND...<50MPH
 
$$

RJS
688 
WWUS53 KLMK 042109
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 PM CDT WED MAY 4 2016

KYC009-169-042118-
/O.EXP.KLMK.SV.W.0070.000000T0000Z-160504T2115Z/
METCALFE KY-BARREN KY-
409 PM CDT WED MAY 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN METCALFE AND EAST
CENTRAL BARREN COUNTIES WILL EXPIRE AT 415 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3702 8595 3708 8581 3697 8557 3682 8582
TIME...MOT...LOC 2106Z 311DEG 23KT 3697 8583 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:17 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 4, 2:17 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
317 PM EDT WED MAY 4 2016

.SHORT TERM (Now through Thursday Night)...
Issued at 300 PM EDT Wed May 4 2016

The synoptic pattern early this afternoon features an anomalous
upper-level low across the Great Lakes region. This feature will dig
southeast and amplify significantly through the short term period,
bringing continued cool and dreary conditions to the Ohio Valley.

A strong PV anomaly is diving south into the region his afternoon.
The seasonably cold core of this system (500mb temps around -24 to
-26C) is combining with just enough surface heating to cause MLCAPEs
around 250-500 J/kg.  Given freezing levels around 6-8 thousand
feet, we will continue to see some small hail out of these showers
and scattered thunderstorms.  We've already received a few reports
of pea-sized hail across southern IN. Don't expect a whole lot of
lightning with this activity given the shallow depth of the storms
and non-impressive charge separation, but there have been enough
strikes to continue with thunder wording.

Convection will wane this evening as the sun sets and surface
heating is lost.  However, guidance is suggestive another PV anomaly
will dig southeast through the region late tonight, helping to one
again enhance shower coverage.  Forecast soundings show moisture
saturation will be generally shallow, so will not go overly high
with pops.

The final wave rotating around the upper-level low will move through
mainly areas east of I-65 on Thursday.  This should once again
enhance shower coverage in the eastern CWA.  The western edge is a
bit in question, but for now will keep shower mention along/east of
I-65. Do think we will see quite a bit of stratocu, especially
across the eastern CWA.  These clouds combined with steady cold air
advection should keep temperatures into the 50s through much of the
day. Areas along/west of I-65 may benefit from some late afternoon
sunshine attempting to peak through which should push temperatures
into the low/mid 60s.

Thursday night will finally turn mainly dry as the low shifts to the
east.  Overnight lows will still be chilly, in the low to mid 40s.

.LONG TERM (Friday through Wednesday)...
Issued at 316 PM EDT Wed May 4 2016

The synoptic pattern at the start of the long term period will
feature an omega block across the CONUS.  This regime will slowly
break down beginning this weekend as a kicker PV anomaly dives into
the Great Lakes region.  Therefore, expect a return to a warmer,
more convectively active period this weekend into next week.

Friday continues to look like the pick day of the next seven.  The
upper-level low will be far enough east that we should see mainly
sunny skies and temperatures warming back into the low/mid 70s as a
result.

A few sprinkles will be possible late Friday night into early
Saturday morning within weak isentropic ascent, but the first part
of Saturday is shaping up to be nice.  Expect a mix of clouds and
sunshine with temperatures climbing into the lower 80s.  However,
things become a bit more dicey as we head into early Saturday
evening and into Saturday night.  Guidance has continued to trend a
bit stronger with the kicker wave mentioned above, now digging
deeper into the Great Lakes region.  This results in a further
south/quicker push of a surface cold front into southern IN by early
Saturday evening.  Guidance is suggestive that enough moisture will
return ahead of this front to give us ample instability (about 800-
1000 J/kg from the GFS - which is typically underdone at these
timeframes).  Deep-layer flow will help push 0-6km shear to around
40-45 knots which could foster a few stronger storms pushing in from
the north on Saturday evening.  This is something we will have to
continue to monitor over the next couple of days as timing could
certainly change, but those with outdoor plans early Saturday
evening into Saturday night along and north of the I-64 corridor
should continue to monitor the latest forecasts.

Otherwise, the upper-level flow will turn more southwesterly by
early next week.  This will make for a more active pattern and will
keep showers/storms in the forecast Monday, but especially into
Tuesday and Wednesday.

&&

.AVIATION (18Z TAF Update)...
Updated at 130 PM EDT Wed May 4 2016

Steady rain was still moving through BWG/LEX as of 1730Z
occasionally reducing flight conditions to IFR or MVFR.  This line
of showers will exit BWG/LEX within the next few hours.  Behind the
line, a cold front and multiple other boundaries exist which will
provide focus for showers and sct storms this afternoon.  Due to
lower coverage and low confidence in a t-storm hitting a TAF site,
will continue VCSH through this evening.  A wind shift with the
front will occur this afternoon from SW to NW.  Winds could also
become gusty especially behind the front up to 20-25 mph this
afternoon or evening.

Tonight VFR conditions should prevail for a good portion of the
overnight period.  However, low clouds will move back into the
region with perhaps some stray showers as well especially toward
sunrise.  Will include MVFR for tomorrow morning.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........KJD
Aviation..........AMS
Hazardous weather outlook, May 4, 2:30 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT WED MAY 4 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-051930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
330 PM EDT WED MAY 4 2016 /230 PM CDT WED MAY 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
EVENING. SOME STORMS MAY PRODUCE SMALL HAIL...A FEW CLOUD TO
GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD FRONT WILL MOVE IN FROM THE NORTH SATURDAY EVENING INTO
SATURDAY NIGHT. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS
DEVELOPING...SOME OF WHICH COULD BE STRONG SATURDAY EVENING ALONG
AND NORTH OF INTERSTATE 64. MAIN THREATS WOULD BE SMALL
HAIL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING.

ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE MONDAY THROUGH
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SIZE HAIL FROM STORMS THROUGH
THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD

In the hours before

Special weather statement, May 4, 3:00 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT WED MAY 4 2016

KYZ024-025-027-028-042030-
HARDIN-MEADE-GRAYSON-BRECKINRIDGE-
400 PM EDT WED MAY 4 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
MEADE...SOUTHWESTERN HARDIN...CENTRAL GRAYSON AND SOUTHERN
BRECKINRIDGE COUNTIES...

AT 400 PM EDT/300 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF BRANDENBURG TO 8
MILES SOUTH OF HARDINSBURG...AND MOVING SOUTHEAST AT 40 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...LEITCHFIELD...HARDINSBURG...WEBSTER...IRVINGTON...
CLARKSON...CONCORD...BIG SPRING...CENTERVIEW AND WHITE MILLS JUNCTION.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3771 8586 3735 8629 3764 8660 3795 8630
TIME...MOT...LOC 2000Z 315DEG 33KT 3785 8630 3765 8649

RJS
Special weather statement, May 4, 3:03 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED MAY 4 2016

INZ090-KYZ025-028>030-042030-
HARRISON-JEFFERSON-HARDIN-MEADE-BULLITT-
403 PM EDT WED MAY 4 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARRISON...
SOUTHWESTERN JEFFERSON...NORTHEASTERN MEADE...NORTH CENTRAL HARDIN
AND NORTHWESTERN BULLITT COUNTIES...

AT 403 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR VALLEY STATION TO 8 MILES SOUTHEAST OF CAREFREE
TOWN...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...BRANDENBURG...VALLEY STATION...PLEASURE RIDGE PARK...
MULDRAUGH...WEST POINT...ELIZABETH...NEW MIDDLETOWN...MAUCKPORT AND
LACONIA.

LAT...LON 3817 8633 3816 8591 3793 8555 3792 8556
      3792 8557 3791 8558 3788 8558 3790 8615
TIME...MOT...LOC 2003Z 314DEG 22KT 3813 8596 3814 8627

RJS
Special weather statement, May 4, 3:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM CDT WED MAY 4 2016

KYZ061>064-071-074-076-042045-
HART-METCALF-BUTLER-WARREN-EDMONSON-GREEN-BARREN-
308 PM CDT WED MAY 4 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WARREN...SOUTHWESTERN GREEN...EAST CENTRAL BUTLER...HART...
NORTHWESTERN METCALFE...NORTHERN BARREN AND EDMONSON COUNTIES...

AT 307 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF MUNFORDVILLE TO 7 MILES WEST OF
BROWNSVILLE...AND MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MUNFORDVILLE...BROWNSVILLE...THREE SPRINGS...MONROE...
HORSE CAVE...CAVE CITY...SMITHS GROVE...PARK CITY AND OAKLAND.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3701 8636 3718 8655 3731 8617 3739 8572
      3711 8555 3710 8588
TIME...MOT...LOC 2007Z 304DEG 21KT 3718 8582 3726 8612 3718 8641

RJS
Local storm report, May 4, 3:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAY 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             4 WSW CUB RUN           37.29N 86.14W
05/04/2016  E0.88 INCH       EDMONSON           KY   TRAINED SPOTTER

            NICKEL SIZE HAIL FELL FOR ABOUT 5 MINUTES.

&&

MRC
Special weather statement, May 4, 3:10 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAY 4 2016

KYZ046-047-054-055-064>066-042045-
WASHINGTON-MERCER-BOYLE-CASEY-GREEN-MARION-TAYLOR-
410 PM EDT WED MAY 4 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MARION...NORTHWESTERN CASEY...SOUTHEASTERN WASHINGTON...BOYLE...
NORTHWESTERN GREEN...SOUTHWESTERN MERCER AND TAYLOR COUNTIES...

AT 410 PM EDT/310 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF HARRODSBURG TO NEAR
LEBANON TO 8 MILES NORTH OF GREENSBURG...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...CAMPBELLSVILLE...LEBANON...JUNCTION CITY...BRADFORDSVILLE...
WHITE ROSE...PEYTONS STORE...NEW MARKET...PARKSVILLE AND SALLEETOWN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3737 8565 3751 8532 3776 8500 3767 8470
      3756 8481 3755 8485 3752 8486 3745 8493
      3727 8530
TIME...MOT...LOC 2010Z 285DEG 24KT 3770 8501 3750 8526 3739 8552

RJS
Local storm report, May 4, 3:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT WED MAY 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             2 W SIMPSONVILLE        38.22N 85.38W
05/04/2016  E0.75 INCH       SHELBY             KY   PUBLIC

            DIME SIZE HAIL NEAR SIMPSONVILLE.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:24 PM CDTSpecial Weather StatementLMKEdmonson, Grayson36 min
May 4, 2:28 PM CDTSpecial Weather StatementLMKBreckinridge, Hancock32 min
May 4, 2:49 PM CDTSevere Thunderstorm WarningLMKLogan26 min
May 4, 3:00 PM CDTSpecial Weather StatementLMKBreckinridge, Grayson, Hardin30 min
May 4, 3:03 PM CDTSpecial Weather StatementLMKBullitt27 min
May 4, 3:08 PM CDTSpecial Weather StatementLMKEdmonson, Hart37 min
May 4, 3:10 PM CDTSpecial Weather StatementLMKBoyle, Taylor35 min
May 4, 3:17 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade28 min
May 4, 4:31 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.